# SDR P5CA9500867

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter Mnt
- Condition: Out Of Rig
- Location: Lt Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, OUTBOARD FLAPS WOULD NOT RETRACT HYDRAULICALLY PAST APPROX 7 DEGREES.  FOUND LEFT OUTBOARD TRANSMITTER MOUNT ASSY OUT OF RIG.  RE-RIGGED AND REPLACED TRANSMITTER ASSY PER BOEING MAINTENANCE MANUAL 27-58-01, OPERATIONAL CHECK OK.  REPLACED FLAP INDICATOR FOR OUTBOARD FLAPS PRECAUTIONARY PER M/M 27-51-00 AND 27-58-01.
